Does Gabapentin cause Man Boobs?
Last Update May 26, 2016
Man Boobs is a known side effect of GabapentinDisclaimer
#358 in Gabapentin discussions - 12 posts discuss Man Boobs with Gabapentin. Man Boobs is #358 concern in Gabapentin discussions.
Gabapentin is an epilepsy medication and a nervous system medication.
Uses: Gabapentin is prescribed for Nerve Pain, Fibromyalgia, Neuropathy, Seizures and Numbness and is mostly mentioned together with these indications. Our data suggest that it is taken for Anxiety, Depression, RLS, Withdrawal Symptoms and Headaches, although it is not approved for these conditions.
3.55 1 135950
based on 135,950 conversations around the web
Does Gabapentin cause Man Boobs?
content loaded dynamically
We found 12 discussions
I developed Gynecomastia from using Gabapentin 3 years ago, I was prescribed it for nerve pain for what I now have is Ankolosing Spondylitis, after a few weeks from using this drug I developed breast pain and swelling which I reported to my GP, he told me that the Gynocamastia was a side effect and I was switched to Pregabalin, I was told because the Gynocamastia was drug induced it would subside after I discontinued using the Gabapentin, however this was not the case and I now have very large disc shaped glands behind my nipple that are quite noticeable and have not gone away, my GP has discussed this with me and I am told that they need to be removed surgically which is not available on the NHS, it would have to be done privately at a cost of around £4000, as you can imagine I am not a happy at all.
Gabapentin use and Gynecomastia....
I am a 45 year old man, and I am experiencing Gynecomastia taking Gabapentin. The side effects that I have discovered and read online say Neurontin (Gabapentin) can cause Prolactin increase, and breast swelling. I also fearfully read that it can also cause Bladder Cancer. I am assuming this is with long term and high dosage use. I am taking Gabapentin for rectal fistulae pain, and am hoping to be off of this medication quickly once it heals. Any other similar experiences from anyone as far as Man Boobs?
Hello, I have been on Gabapentin for only about 2 months ...
"Gabapentin ...Hello, I have been on Gabapentin for only about 2 months and have noticed that I am starting to get a pair of 'man boobs'. ...I am not sure if this is caused by the Gabapentin or something else."
12 posts mention Gabapentin and Man Boobs - did you have this too?
Are you (or someone you care for) currently taking this drug?
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.